×

zbMATH — the first resource for mathematics

Quelques remarques sur la quasi-continuit√© des multifonctions. (Some remarks on the quasicontinuity of multifunctions). (French) Zbl 0636.54019
The paper is concerned with a generalization of quasicontinuity for multifunctions. The author extends to this type of continuity a classical result by M. K. Fort on the set of the points at which a multifunction is not upper (lower) semicontinuous.
Reviewer: M.B.Lignola

MSC:
54C60 Set-valued maps in general topology
54C08 Weak and generalized continuity
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] EWERT J.: On points of lower and upper quasi-continuity of multivalued maps. Math. Slovaca · Zbl 0637.54016
[2] FORT M. K.: Points of continuity of semicontinuous functions. Publ. Math. Debrecen, 2, 1951, 100-102. · Zbl 0044.05703
[3] KURATOWSKI C.: Topologie I. Warszawa 1952. · JFM 59.0563.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.